Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH||- / 2||- / -|
Administered by: Unknown Purchased by: ??
Symptoms: Angiogram pulmonary normal, C-reactive protein increased, Cardiac arrest, Cardioversion, Chest discomfort, Chest pain, Condition aggravated, Death, Dyspnoea, Electrocardiogram ST segment elevation, Full blood count, Life support, Malaise, Resuscitation, Tachycardia, Ventricular arrhythmia, Ejection fraction decreased, Troponin increased, Echocardiogram abnormal, Metabolic function test, Inappropriate schedule of product administration, COVID-19, SARS-CoV-2 test positive
Life Threatening? No
Birth Defect? No
Permanent Disability? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? No
Hospitalized? Yes, days: 1
Write-up: Patient reported symptomatic (non-severe) case of COVID-19 August 2021 and recovered fully. She reported receiving Pfizer COVID vaccine 9/3/21 and second dose 9/15/21. She present to the emergency department of my hospital 10/23/21 with chest pain and dyspnea for 48h. Was feeling completely well prior to onset of chest discomfort. Symptoms were mild. No sick contacts or family members. ED evaluation remarkable for normal exam, no hypoxia, normal blood pressure. EKG with diffuse ST elevation. Troponin elevated at 20. CTA chest negative for PE or pneumonia. SARS-CoV-PCR positive but thought to be persistent positive rather than reinfection because of lack of clinical symptoms, recent COVID-19 and recent vaccination. Cardiologist consulted, thought acute coronary syndrome unlikely based on age and lack of risk factors. STAT Echo resulted depressed EF 40-45%. Simultaneously she had become increasingly tachycardic and EKG appeared more ischemic. Cardiac cath lab was activated and she was about to be transported when she suffered cardiac arrest. Initial rhythm was VT. Received ACLS protocol CPR x 65 minutes including multiple cardioversion, amiodarone, lidocaine, magnesium and other antiarrhythmics. Unfortunately she was not able to be resuscitated and died. Cause of death possible acute myocarditis.
Copyright © 2022 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166